# SDR AALA202408228243

- Difficulty date: August 19, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N328RR
- Make and model: Boeing 737823
- Aircraft serial: 44457
- Aircraft time: 12,743 hours, 4,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091001
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT GALLEY LOWER EXIT SIGN LIGHT INOPERATIVE DURING EMERGENCY LIGHT CHECK. INSTALLED NEW VERTICAL EXIT SIGN. OPERTIONAL CHECK GOOD. PER 33-51-01.
